# SDR FDEA201308141875

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1600, X=-8.5 SEAT TRACK FOUND CORRODED.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1531 TO 1631 IAW SRM 53-00-52, FIG 201, REPAIR 1, REV 53.  CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
